Takip et
Evrim Toklu
Evrim Toklu
agri.edu.tr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Radii of starlikeness and convexity of Wright functions
Á Baricz, E Toklu, E Kadıoğlu
Mathematical Communications 23 (1), 97-117, 2018
332018
Second Hankel determinant problem for k-bi-starlike functions
H Orhan, E Toklu, E Kadıoğlu
Filomat 31 (12), 3897-3904, 2017
142017
Radii of uniform convexity of some special functions
İ Aktaş, E Toklu, H Orhan
Turkish Journal of Mathematics 42 (6), 3010-3024, 2018
102018
Radii problems for normalized q− Bessel and Wright functions
E Toklu, İ Aktaş, H Orhan
Acta Universitatis Sapientiae, Mathematica 11 (1), 203-223, 2019
82019
Radii of starlikeness and convexity of -Mittag-Leffler functions
E Toklu
Turkish Journal of Mathematics 43 (5), 2610-2630, 2019
72019
Radii of starlikeness and convexity of generalized Struve functions
E Toklu
Hacet. J. Math. Stat 49 (4), 1216-1233, 2020
52020
Second Hankel determinant for certain subclasses of bi-univalent functions involving Chebyshev polynomials
H Orhan, E Toklu, E KADIOĞLU
Turkish Journal of Mathematics 42 (4), 1927-1940, 2018
52018
On new subclasses of bi-univalent functions defined by generalized Sălăgean differential operator
E Toklu, İ Aktaş, F Sağsöz
Communications Faculty of Sciences University of Ankara Series A1 …, 2019
42019
Radii of starlikeness and convexity of regular Coulomb wave functions
Á Baricz, M Çağlar, E Deniz, E Toklu
arXiv preprint arXiv:1605.06763, 2016
42016
Radii of starlikeness and convexity of generalized Bessel functions
E Toklu
Journal of Applied Analysis 29 (1), 2023
3*2023
A new subclass of bi-univalent functions defined by q-derivative
E Toklu
TWMS Journal of Applied and Engineering Mathematics 9 (1), 84-90, 2019
32019
Radii of k-starlikeness of order α of struve and lommel functions
I Aktas, E Toklu, H Orhan
Miskolc Mathematical Notes 22 (1), 5-15, 2021
22021
On some geometric results for generalized k-Bessel functions
E Toklu
Demonstratio Mathematica 56 (1), 20220235, 2023
2023
Radii problems for normalized hyper-Bessel function
E Toklu, O Kara
Turkish Journal of Science 5 (1), 16-22, 2020
2020
On some geometric properties of normalized Wright functions
E Toklu, N Karagöz
Cumhuriyet Science Journal 41 (3), 625-634, 2020
2020
Zalcman conjecture for some subclasses of analytic functions defined by Salagean operator
E TOKLU
Journal of Advanced Mathematics and Mathematics Education 1 (1), 1-4, 2018
2018
Özel ünivalent fonksiyonlar teorisine katkılar
E Toklu
Fen Bilimleri Enstitüsü, 0
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–17